# SDR 2007UALA03927

- Difficulty date: September 26, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 46,697 hours, 9,540 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 78942
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 33C, 35G & 37G EEL LIGHT LENSES ARE MISSING.  RE-LENSED AS PER MM 33-51-05.  OP CHECKED PER SAME, SYS OPS NORMALLY.  RETURNED AC BACK TO SERVICE.
